# SDR ICRR202409030001

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A20419
- Part serial: 892380
- Condition: Cracked
- Location: Engine Mount Com
- Component: Thrust Link, Boeing
- Component part number: 310A20419
- Stage of operation: UK
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DISCOVERED DURING MAGNETIC PARTICLE INSPECTION (SOPM 20-20-01)
